# SDR USAA20090423SB067

- Difficulty date: April 23, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 984330
- Condition: Inoperative
- Location: Lt Ram Air Door
- Part time: 51,588 hours, 34,376 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW REPORTED A FOUL ODOR OF DIRTY SOCKS COMING FROM THE PACKS.  MAINTENANCE REMOVED AND REPLACED THE LT PACK RAM AIR DOOR ACTUATOR.  OPERATIONAL CHECK GOOD.
